# SDR DL76L971059

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 623977
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HDY QTY DECREASED TO 0.13 QTY STABLE WITH ENGINE DRIVEN PUMP OFF.  OCCURED AT FL310 AT FL 310 STABLIZED IN CRUISE 40 MIN INTO FLT.  REPLACED RIGHT ENGINE DRIVEN PUMP, PRESSURE FILTER AND CASE DRAIN FILTER.  SYSTEM SERVICED, OPS CHECK GOOD AFTER ENGINE RUN.
